# SDR 01FDEA001001

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 64,850 hours, 25,710 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Gearbox
- Condition: Malfunctioned
- Location: Nr 1 T/R
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST REVERSER FAILED TO STOW AFTER LANDING.  REMOVED AND REPLACED ALL CABLES AND GEAR BOX ASSY PER MM 78-32-07.
